BibTeX record journals/ma/BalakrishnanR16

download as .bib file

@article{DBLP:journals/ma/BalakrishnanR16,
  author    = {Narayanaswamy Balakrishnan and
               Miroslav M. Ristic},
  title     = {Multivariate families of gamma-generated distributions with finite
               or infinite support above or below the diagonal},
  journal   = {J. Multivariate Analysis},
  volume    = {143},
  pages     = {194--207},
  year      = {2016},
  url       = {https://doi.org/10.1016/j.jmva.2015.09.012},
  doi       = {10.1016/j.jmva.2015.09.012},
  timestamp = {Thu, 28 Dec 2017 16:11:57 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/ma/BalakrishnanR16},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics